# SDR AU980008

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Propeller: Hartzl HCE3YR2
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 4975802
- Condition: Cracked
- Location: Elev Rt Inb
- Component: 4223104
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR HINGE INBOARD RH BRACKET CRACKED IN RADIUS.
